Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Pricing options in illiquid markets: optimal systems, symmetry reductions and exact solutions
Högskolan i Halmstad, Sektionen för Informationsvetenskap, Data– och Elektroteknik (IDE), Halmstad Embedded and Intelligent Systems Research (EIS), Tillämpad matematik och fysik (MPE-lab). (Financial Mathematics)
2010 (engelsk)Inngår i: Lobachevskii Journal of Mathematics, ISSN 1995-0802, E-ISSN 1818-9962, Vol. 31, nr 2, s. 90-99Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

We study a class of nonlinear pricing models which involves the feedback effect from the dynamic hedging strategies on the price of asset introduced by  Sircar and Papanicolaou. We are first to study the case of a nonlinear demand function involved in the model. Using a Lie group analysis we investigate the symmetry properties of these nonlinear diffusion equations. We provide the optimal systems of subalgebras and the complete set of non-equivalent reductions of studied PDEs to ODEs. In most cases we obtain families of exact solutions or derive particular solutions to the equations.

sted, utgiver, år, opplag, sider
Moscow: Maik Nauka/Interperiodica, 2010. Vol. 31, nr 2, s. 90-99
Emneord [en]
Illiquid market, Nonlinearity, Explicit solutions, Lie group analysis
HSV kategori
Identifikatorer
URN: urn:nbn:se:hh:diva-5530DOI: 10.1134/S1995080210020022Scopus ID: 2-s2.0-77952977517OAI: oai:DiVA.org:hh-5530DiVA, id: diva2:346550
Tilgjengelig fra: 2010-09-01 Laget: 2010-09-01 Sist oppdatert: 2018-03-23bibliografisk kontrollert

Open Access i DiVA

fulltekst(462 kB)306 nedlastinger
Filinformasjon
Fil FULLTEXT01.pdfFilstørrelse 462 kBChecksum SHA-512
1314b149919acbcc68b7ddc2039b93b3e02db9299bcc42bfb11e04c370dbde20eabf9d7a8c1f416f1a6926bd7ec083dcb97d3082f6a1231d19fa89da6bde8a76
Type fulltextMimetype application/pdf

Andre lenker

Forlagets fulltekstScopus

Søk i DiVA

Av forfatter/redaktør
Bordag, Ljudmila A.
Av organisasjonen
I samme tidsskrift
Lobachevskii Journal of Mathematics

Søk utenfor DiVA

GoogleGoogle Scholar
Totalt: 306 nedlastinger
Antall nedlastinger er summen av alle nedlastinger av alle fulltekster. Det kan for eksempel være tidligere versjoner som er ikke lenger tilgjengelige

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 282 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf